# SDR SWAA2021082303093

- Difficulty date: August 2, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. ; / [01] FOUND DENT ON FLIGHT DECK FLOOR AT BS 255 RBL 4- LBL 14 WL 207.54 TO BE OUT OF LIMITS DUE TO CREASE IN DENT AREA PER SRM 53-10-51-1A-1.; [02] VERIFIED DENT ON FLIGHT DECK FLOOR AT BS 255 RBL 4- LBL 14 WL 207.54 TO BE OUT OF LIMITS DUE TO CREASE IN DENT AREA PER SRM 53-10-51-1A-1.; [03] ACCOMPLISHED REPAIR TO FLIGHT DECK FLOOR AT BS 255; RBL 4- LBL 14; WL 207.54; PER CUSTOMER CARD ID: TTG8Q006192W.; [04] VERIFIED COMPLETE.
